# SDR SWAA2022031066829

- Difficulty date: June 20, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 34,443 hours, 20,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Damaged
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE DAMAGED AT STA 265 LBL 10. (FLIGHT DECK FLOOR. UNDER PANEL 211AF ) / REPAIRED PER EA 1-753-35133.
